# SDR USAA2014070700043

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5590
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CREASE BEAM CORRODED AT BS 1240 & RBL 63.  FABRICATED & INSTALLED REPLACEMENT BEAM IAW SRM 53-60-13 FIG 101 DETAIL 8, 51-40-02 & DWG 146N5590.
